# SDR UALA2011032401403

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 30,688 hours, 13,681 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C202163392E35
- Part serial: 31
- Condition: Faulty
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BSCU 2 NW STEERING FAULT ON LANDING.  BRAKES - ANTI SKID FAULT ON APPROACH AND LOSS OF NWS FUNCTION.  REPLACED BSCU PER MM.  OPS ARE GOOD.
